# SDR SWAA2023012786247

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS 867 - BS887 RBL21.<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 887+10' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED MEASUREMENT TABLES;[04] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT BS 867 TO BS 887 PER SRM 51-40-05-0G-0 AND DWG 146A7502;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
